# SDR P2EA01064

- Difficulty date: April 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FLOOR UPPER CHORD AFT FLANGE AT BS 328 BL 0 CRACKED .400 INCHES.  REPAIRED FLOORBEAM PER SRM 53-10-9.  (M)
